MathSciNet Relay Station
MathSciNet bibliographic data
MR2114966 03C64 (20A15)
Edmundo, Mário J.; Otero, Margarita Definably compact abelian groups. J. Math. Log. 4 (2004), no. 2, 163–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement